Skin Care Talk banner

1 - 4 of 4 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter #1
I've been taking b5 for about 2 months now and although my acne is better than it was if i had not taken it but its still definitely there. Some days its better than others but recently it seems to have gotten worse for some reason. My friend and brother both commented on it
.

I've increased the b5 to 15g as of yesterday so hopefully that helps. Each morning i wash my face with cetaphil daily cleanser for normal to oily skin, and each night i wash my face with that plus wiping on some toner followed by a lot of benzoyl peroxide which is washed off the next morning.

Please help because i don't know how to get rid of it. I took the solodyn in the past and it worked but i don't want to take antibiotics anymore

Thanks a lot,
David
 

·
Registered
Joined
·
43 Posts
David, I understand how much you want to get rid of your problem... but you have got to be careful. Too many chemicals can really be damaging for your skin! Let's see...

- B5 supplements can be very useful, but they can produce some intestinal problems. For better results, look for natural sources of B5 like rice, whole grains, royal jelly... their absorption rate is higher, and you'll notice the difference.

- " Some days its better than others"... the reason is the inflammation of your lesions; that's a variable factor, but by learning its patterns, you'll know when a treatment is working.

- Cetaphil is a nice product, but it still contains chemicals. As this product is water-based, try and use lukewarm water instead; if you do not notice some improvement, then you should look for another cleanser.

- Benzoyl peroxide is an irritant chemical, so you must be careful when using it... you can even end up bleaching your skin, not to mention the problems derived from a repeated damage to your skin.

- Staying away from antibiotics is a good decision. They are a great help, but they must not be used for extended periods of time.

So... these are not bad solutions, but you must consider the pros and the cons... Maybe that wonderful solution is actually damaging your skin even more; chemicals can do that by themselves, but mixing them like that can produce even worst consequences. I would say, follow the basic, healthy skin care routines we always talk about, because your treatments will benefit from it. And, of course, keep a strict control of the medications you'll use.

Kathleen LeRoi
 

·
Registered
Joined
·
13 Posts
Discussion Starter #3
- Benzoyl peroxide is an irritant chemical, so you must be careful when using it... you can even end up bleaching your skin, not to mention the problems derived from a repeated damage to your skin.

- Staying away from antibiotics is a good decision. They are a great help, but they must not be used for extended periods of time.

So... these are not bad solutions, but you must consider the pros and the cons... Maybe that wonderful solution is actually damaging your skin even more; chemicals can do that by themselves, but mixing them like that can produce even worst consequences. I would say, follow the basic, healthy skin care routines we always talk about, because your treatments will benefit from it. And, of course, keep a strict control of the medications you'll use.

Kathleen LeRoi
I'll look around the forum and try to find some of the routines your talking about.

As far as benzoyl peroxide goes how damaging is it? I tend to use a lot.
I don't have the typical acne like i used to when i was in like 6th grade though. Its not terrible like you see with some teens but its definitely noticeable and just doesn't going away even with all i'm doing

Thanks a lot,
David
 

·
Registered
Joined
·
43 Posts
As far as benzoyl peroxide goes how damaging is it? I tend to use a lot.
You may have noticed by now I like to recommend natural solutions. I know benzoyl peroxide can be useful, but I don't trust in chemicals... just read this:

Benzoyl peroxide - Wikipedia, the free encyclopedia

I'm truly sorry about the bad results you have seen until now, but don't lose your hopes yet! A good doctor and the right product will eventually appear, you'll see :)

Kathleen LeRoi
 
1 - 4 of 4 Posts
Top